R. Bellman, The stability of solutions of linear differential equations, Duke Math. J., 10 (1943). 643-647.
 R. Bellman, Asymptotic series for the solutions of linear differential-difference equations. Rend. Circ. Mat. Palermo (2) 7(1958), 261-269.
 H. El-Owaidy, A. Abdeldaim, A.A. El-Deeb, On some new nonlinear retarded integral inequalities with iterated integrals
and their applications in differential-integral equations, Math. Sci. Lett., 3 (2014), 157-164.
 Y. H. Kim, On some new integral inequalities for functions in one and two variables, Acta Math. Sin. (Engl. Ser.), 21
 O. Lipovan, A retarded Gronwall-like inequality, and its applications, J. Math. Anal. Appl., 252 (2000), 389-401.
 T. H. Gronwall, Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. of Math. (2), 20 (1919), 292-296.
 B. G. Pachpatte, Explicit bounds on certain integral inequalities, J. Math. Anal. Appl., 267 (2002), 48-61.
 M. H. M. Rashidi, Explicit bounds on retarded Gronwall-Bellman inequality, Tamkang J. Math., 43 (2012), 99-108.